# SDR CA150604008

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE FLIGHT, FLUCTUATION OBSERVED IN THE RT SIDE ENGINE OIL PRESSURE, SUBSEQUENTLY OIL PRESSURE DROPPED UP TO 60 PSI.  ACTION WAS TAKEN ACCORDING TO THE CHECKLIST AND ENGINE WAS SECURED.  AIRCRAFT LANDED AT NEAREST AIRPORT SAFELY WITH SINGLE ENGINE.  ON ARRIVAL, OIL LEVEL WAS CHECKED AND NO OIL LEVEL WAS FOUND ON THE OIL DIP STICK.  DURING PHYSICAL INSPECTION OF TURBINE AREA, OIL WAS FOUND ACCUMULATED IN THE AREA OF NR 3 & 4 BEARINGS.  THE OIL RESIDUE WAS THOROUGHLY CLEANED. THE OIL WAS TOPPED UP AND A GROUND RUN WAS PERFORMED, OIL PRESSURE WAS OBSERVED AT 116-100 PSI. DURING THE ENGINE SHUTDOWN, SMOKE WAS OBSERVED FROM THE EXHAUST STACK.  DRY MOTORING WAS CARRIED OUT AND THE SMOKE WAS CLEARED.  OPERATOR HAS THE DECISION OF REMOVAL OF THE ENGINE.
